# SDR CALA2025081107552

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 39,656 hours, 14,267 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE FWD SERVICE DOOR IS VISIBLE ON BOTTOM  PORTION OF CONTAINER,  R1 DOOR SLIDE REPACKED RESPECTIVE MATERIAL IAW AMM 25-66-01.
